# SDR CA060129014

- Difficulty date: January 4, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Amd FALCON2000
- Engine: Pwa PW306B
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Engine
- Condition: Odor
- Component: PW308C
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, O, O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE WAS REPORTED TO EXHIBIT OIL SMELL IN CABIN AIR ACCOMPANIED BY HIGH OIL CONSUMPTION.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC NR 20060129014)
